Some remarks on index and generalized loewy length of a gorenstein local ring

Mitsuyasu Hashimoto, Akira Shida

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)150-162
Number of pages13
JournalJournal of Algebra
Volume187
Issue number1
DOIs
Publication statusPublished - Jan 1 1997
Externally publishedYes

Fingerprint

Gorenstein Ring
Local Ring

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Some remarks on index and generalized loewy length of a gorenstein local ring. / Hashimoto, Mitsuyasu; Shida, Akira.

In: Journal of Algebra, Vol. 187, No. 1, 01.01.1997, p. 150-162.

Research output: Contribution to journalArticle

@article{baad65eb67f14009a6950bad970de305,
title = "Some remarks on index and generalized loewy length of a gorenstein local ring",
author = "Mitsuyasu Hashimoto and Akira Shida",
year = "1997",
month = "1",
day = "1",
doi = "10.1006/jabr.1997.6770",
language = "English",
volume = "187",
pages = "150--162",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Some remarks on index and generalized loewy length of a gorenstein local ring

AU - Hashimoto, Mitsuyasu

AU - Shida, Akira

PY - 1997/1/1

Y1 - 1997/1/1

UR - http://www.scopus.com/inward/record.url?scp=0030673862&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030673862&partnerID=8YFLogxK

U2 - 10.1006/jabr.1997.6770

DO - 10.1006/jabr.1997.6770

M3 - Article

VL - 187

SP - 150

EP - 162

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 1

ER -